MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM I.D. SIZE D NEUTRAL LINER; PROSTHETIC, HIP

ZIMMER BIOMET, INC. 36MM I.D. SIZE D NEUTRAL LINER; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Codes Difficult to Insert (1316); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 110010263 g7 osseoti multihole 50mm d lot 65660931.G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3: device in process to return.
 
Event or Problem Description
It was reported that the liner would not seat in the g7 cup.The procedure was completed using another liner.There is no additional information at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned; however, pictures were provided.A visual examination of the provided pictures identified signs of use on the liner in the form of gouges and deformation.The reported complaint was confirmed based on the provided pictures.No further evaluation can be made from the provided pictures.Medical records were not provided.A review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified nicks, gouges, and scratches to the spherical surfaces and anti rotation scallops from attempted use.Deformation is noted to the side from possible extraction.Locking feature and taper on the side are deformed and large burr noted.No other damage was noted.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.Root cause unchanged.This complaint was confirmed based on the returned device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
36MM I.D. SIZE D NEUTRAL LINER
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16848833
Report Number0001822565-2023-01166
Device Sequence Number6771482
Product Code LPH
UDI-Device Identifier00889024519893
UDI-Public(01)00889024519893(17)280108(10)65698694
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number30103604
Device Lot Number65698694
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer05/23/2023
07/26/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date05/25/2023
08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose